Open Access
1995/1996 Symmetric integrals do not have the Marcinkiewicz property
V. A. Skvortsov, B. S. Thomson
Author Affiliations +
Real Anal. Exchange 21(2): 510-520 (1995/1996).


A theorem of Marcinkiewicz asserts that the Perron integrability of a function can be deduced from the existence of a single pair of continuous major and minor functions. We show that Perron-type integrals based on various symmetric derivatives do not have this property.


Download Citation

V. A. Skvortsov. B. S. Thomson. "Symmetric integrals do not have the Marcinkiewicz property." Real Anal. Exchange 21 (2) 510 - 520, 1995/1996.


Published: 1995/1996
First available in Project Euclid: 14 June 2012

zbMATH: 0879.26030
MathSciNet: MR1407265

Primary: 26A39 , 26A45

Keywords: approximate symmetric derivative , Perron integral , symmetric derivative , symmetric integral

Rights: Copyright © 1995 Michigan State University Press

Vol.21 • No. 2 • 1995/1996
Back to Top